Forum Discussion
Abbydog
6 years agoMember
Has anyone had Vertigo on Paclitaxel
I've been experiencing vertigo, towards the end of my Paclitaxel, and are still experiencing 7 weeks later.
It's not severe, but usually occurs in bed turning my head side to side.
My Oncologist doesn't think it relates to my Chemo.
Maybe it's just a coincidence.
Has anyone else experienced this?
It's not severe, but usually occurs in bed turning my head side to side.
My Oncologist doesn't think it relates to my Chemo.
Maybe it's just a coincidence.
Has anyone else experienced this?
Sign in to react to this post
11 Replies
- AbbydogMemberDear noosa_blue150,
Luckily my Vertigo has now eased substantially.
My last Paclitaxel was 10/8.
I was definitely noticing it as I got up, at the end of each Radiotherapy. As I moved sideways and up.
That's now 10 weeks since the last Paclitaxel.
I'm home monitoring my BP, as I required a lower dose of antihypertensive, soon after starting Paclitaxel.
I'm guessing that I'll be returning to my original medication dose soon.
I just need to increase my general fitness.Sign in to react to this post - noosa_blue150MemberBe aware there’s a condition BPPV - benign postural positional vertigo. It commonly presents as vertigo / dizzinesss. when you roll from one side to another in bed, or lower head quickly. It’s to do with a build,up,of crystals in the inner ear. It’s treatable with a specific exercise that a good physio or,GP can show you. I had this prior to chemo. It’s now back so I’ll be off to my physio soon .Sign in to react to this post
- AbbydogMemberI had a drop in BP and reduced my antihypertensive drugs. My. BP is fine at present. Lucky for me I notice the head spins most when rolling over in bed. It’s interesting all of the little and big side effects that are possible.Sign in to react to this post
- PV123MemberI had a very bad case of vertigo after I finished paclitaxel. I still feel light headed about once a week. I am not sure if it is due to paclitaxel or herceptin which I am still having 3 weekly. The oncologist doesn’t think it is due to either of the above. I am also on letrozole and often wonder if that might be causing these symptoms. The oncologist says it is because of low blood pressure, I had low BP all my life but did not have any dizziness prior to treatment so I think it is due to the treatment.Sign in to react to this post
- AbbydogMemberSeems more common than I thought.
My Oncologist didn't think it related to the Chemo.Sign in to react to this post - Blossom1961MemberI would get up during the night for a loo visit and bounce off one wall to the other. I walked like a drunk. I found it quite funny once I realised what it was. The Onco will tell you their experience, not necessarily the facts. I always checked the manufacturers website for possible side effects.Sign in to react to this post
- AbbydogMemberThat’s interesting. At least if it happens in bed it’s safe!Sign in to react to this post
- JennyD78MemberYep I got it during paclitaxel. Just another delightful side effect huh? :#Sign in to react to this post
- LocksleyMemberI am getting light headed and dizzy, especially when I lay down in bed and try to turn over!Sign in to react to this post
- AbbydogMemberThank for telling me your experience.Sign in to react to this post